# SDR AALA200802287

- Difficulty date: September 6, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N290AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49302
- Aircraft time: 68,149 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 23 TO 30 INOPERATIVE.  CLEANED AND ADJUSTED CONTACT AT ROW 28 FOR EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 23 TO 30.  SYSTEM GROUND CHECKED NORMAL OPS.
